# SDR 2022FA0000626

- Difficulty date: October 18, 2022
- Submitted: October 19, 2022
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10032
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: WE3830513
- Part serial: WE3830513
- Condition: Cracked
- Location: Zone 300
- Component: Apu, RE220
- Component part number: RE220
- Stage of operation: IN
- How discovered: C
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING APU RUNS A FUEL LEAK WAS DISCOVERED. APU WAS SHUT DOWN AND TROUBLESHOOTING WAS CARRIED OUT. REFENCE WP 235 JC 140NP APU FUEL LEAK - THE NO. 6 FUEL NOZZLE WAS LEAKING AND REPLACED DUE TO CRACK AT THE INLET. DURING RUNS TO LEAK CHECK THE REPLACED FUEL NOZZLE ANOTHER FUEL LEAK WAS DISCOVERED. FUEL NOZZLES AT THE NO. 7 & 8 POSITIONS WERE LEAKING. FURTHER TROUBLESHOOTING WAS CARRIED OUT AND BOTH FUEL NOZZLES WERE CRACKED AT THE INLET. THE REST OF THE FUEL NOZZLES WERE INSPECTED AND NO FAULTS WERE FOUND. FAA AD2003-15-07 CALLS FOR REPLACING THE FUEL NOZZLES FROM P/N WE3830486-2 WITH NEW DESIGN NOZZLES P/N WE3830513-1. POST AD NOZZLES ARE INSTALLED ON APU M/N RE220[RJ] S/N P-643 AND FAILED.
